# SDR EIA2004020

- Difficulty date: April 12, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 99,560 hours, 26,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOOR 5L INOP. REPLACED LIGHT ASSY OPS CHECKED NORMAL.
